skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on January 16, 2019

Title: Topological dynamics of vortex-line networks in hexagonal manganites

Authors:
; ; ; ; ;
Publication Date:
Grant/Contract Number:
FG02-07ER46417
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 97 Journal Issue: 2; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1417072

Xue, Fei, Wang, Nan, Wang, Xueyun, Ji, Yanzhou, Cheong, Sang-Wook, and Chen, Long-Qing. Topological dynamics of vortex-line networks in hexagonal manganites. United States: N. p., Web. doi:10.1103/PhysRevB.97.020101.
Xue, Fei, Wang, Nan, Wang, Xueyun, Ji, Yanzhou, Cheong, Sang-Wook, & Chen, Long-Qing. Topological dynamics of vortex-line networks in hexagonal manganites. United States. doi:10.1103/PhysRevB.97.020101.
Xue, Fei, Wang, Nan, Wang, Xueyun, Ji, Yanzhou, Cheong, Sang-Wook, and Chen, Long-Qing. 2018. "Topological dynamics of vortex-line networks in hexagonal manganites". United States. doi:10.1103/PhysRevB.97.020101.
@article{osti_1417072,
title = {Topological dynamics of vortex-line networks in hexagonal manganites},
author = {Xue, Fei and Wang, Nan and Wang, Xueyun and Ji, Yanzhou and Cheong, Sang-Wook and Chen, Long-Qing},
abstractNote = {},
doi = {10.1103/PhysRevB.97.020101},
journal = {Physical Review B},
number = 2,
volume = 97,
place = {United States},
year = {2018},
month = {1}
}

Works referenced in this record:

Ordering, metastability and phase transitions in two-dimensional systems
journal, April 1973
  • Kosterlitz, J M; Thouless, D J
  • Journal of Physics C: Solid State Physics, Vol. 6, Issue 7, p. 1181-1203
  • DOI: 10.1088/0022-3719/6/7/010